# SDR UIEA2020062541375

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,499 hours, 17,713 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD, AFT & FLIGHT DECK CABIN TEMP CONTROLLERS NOT MAINTAINING SELECTED TEMP.  PERFORMED FIM 21-61- TASK 801 . CABIN TEMP CONTROL NORMAL . NO FAULTS FOUND
